# SDR AWXA200400165

- Difficulty date: February 9, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 52,760 hours, 35,627 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214747
- Part serial: 1610
- Condition: Binding
- Location: Lt Mlg
- Part time: 27,740 hours, 18,445 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, BOTH ENGINES AT 60 PERCENT, TOGA SWITCH WAS ACTIVATED & ENGS ACCELERATED NORMALLY, WITHIN SECONDS F/O STATED HE COULD NOT CONTROL A/C & NEEDED FULL RT RUDDER TO KEEP THE A/C STRAIGHT, NWS TILLER WAS CENTERED, REJECTED TAKEOFF AT 90 KTS.  ON RETURN TO GATE BRAKES APPEARED NORMAL, NO DRAGGING OR PULLING NOTED, ALL OTHER SYSTEMS APPEARED NORMAL (RTO, HYDS, YAW DAMPER, & ELECTRICAL) & NO WARNING INDICATIONS OF ANY KIND.  UPON ARRIVAL AT GATE MX FOUND NR 1 BRAKE EXTREMELY HOT COMPARED TO OTHER BRAKES.  R & R NR 1 BRAKE ASSEMBLY, OPS & LEAK CHECKS GOOD.  AS PRECAUTION PERFORMED RUDDER POWER CONTROL UNIT TEST & TAXI CHECK, BRAKING & STEERING SYS NORMAL. COULD NOT DUPLICATE PROBLEM ON BRAKE ASSY .
